Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Can increased sgot and sgpt levels cause acne

Premium Questions

Dr. Kulsoom Qureshi MD

the pill. I have again suffered increased hairloss and the return of my acne. I have had my hormones ... then suffered acne so changed over to Dianette a few months later. My hair seemed to ease up... View answer

Answered by : Dr. Kulsoom Qureshi ( OBGYN)
Dr. Kakkar S. MD

'll be happy with bit increase in chest even butt, but .... at least my weight and fitness level was one thing .... This is for acne that developed on lower cheeks and jaw and around lips (and several... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

have reviewed the attached photographs and this seems to be acne . It is usually caused by hormonal ... and will increase the eruption. If I was your treating doctor I would recommend you to apply... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Kakkar S. MD

to Occassionall hormonal cystic acne & scarring as well As having black heads & excess oil /thickening. I have ... as The other day I put differin cream on my cheeks and they, after about an hour started to go... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.  Rahul Kumar MD

to detect why the acne are occurring frequently? F-My skin is oily which cause acne is this true i don't thin so oily skin doesn't cause acne am i right? If you have the answer then... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)

Public Forum Discussions

Dr.  Kavya Harika Dendukuri MD

I got my blood test done on 26 th June and my s.g.o.t was 82.8 and s.g.p.t is 44 .7 . What can be the reason for this increase ? Can it cause acne ? And after how many days should I get d... View answer

Answered by : Dr. Kavya Harika Dendukuri ( Internal Medicine Specialist)
Dr. Shahid Hassan MD

been diagnosed with high sgpt and sgot levels and i am taking tab udimarin forte.What should i do ...sir,i have been suffering for last three years with acne all over by hand, back and even... View answer

Answered by : Dr. Shahid Hassan ( Dermatologist)
Dr.       Harry Maheshwari MD

i get pimples on my face when i started overmasterbuting. my hair also started falling.doctor told me as my dht level is high , the harmones increased is causing this.but when i have stop masterbuting ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.       Harry Maheshwari MD

I m 53 years old and for the last year have been dealing with painful acne and a lot of it ... my levels. I m on compounded progesterone and estrogen. My doctor cut out my testosterone, I seemed ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Hardik Sanghvi MD

hello my sgpt is 272 and sgot is 132. I don t drink much but yes my diet is mainly white breads ... in my life because I have acne problems. can you tell me if my high levels could be due to the... View answer

Answered by : Dr. Hardik Sanghvi ( Pathologist and Microbiologist)

Mobile Questions and Answers

Dr.   Tushar Kanti Biswas MD

Hi, Androgenic steroids may produce acneiform eruptions. There is some scientific evidence that masturbation can cause increased testosterone levels, and that increased testosterone...

Dr.  T Chandrakant MD

Acne are basically caused by hormonal changes , where the suits is not getting adjusted to, stress and anxiety increase it. Have nice and sound sleep. Stop using all the creams , clean face 4 times a...

Dr.  Krunal Modi MD

Hello, Welcome. Testosterone is one of the main hormones involved in puberty and its conversion to DHT is linked directly to an acne. Excessive oil production within the pores of the skin is caused by high...